# SDR CA070326002

- Difficulty date: March 22, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 11,674 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Relay
- Condition: Malfunctioned
- Location: Trim Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) A/C WAS CLIMBING OUT. THE PILOT MADE A MANUAL TRIM UP SELECTION WHEN A HZ STAB TRIM RUNAWAY OCCURRED. THE PILOT SELECTED THE TRIM INTERRUPT SWITCH TO STOP THE RUNAWAY AND RETURNED. THE TRIM RELAY K 022 WAS REPLACED AND SYSTEM WAS GROUND CHECKED SERVICEABLE AND THE A/C RETURNED TO SERVICE. NO FURTHER PROBLEMS HAVE BEEN REPORTED. (TC NR 20070326002)
